# SDR SWAA2020032442650

- Difficulty date: March 5, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 54,811 hours, 32,658 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FWD SERVICE DOOR BEAM Ï¿½4 LOWER FACE, CRACK LENGTH=0.990 INCH APPROX. AT PASSENGER (1 EA)         REPLACED FWD SERVICE DOOR BEAM #4 LOWER FACE AT PASSENGER CABIN (1EA) IAW B737-700 SRM 51-40-02 AND DRAWING 141A6516.
